Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Trigonometric polynomials and lattice points

Authors: J. Cilleruelo and A. Córdoba
Journal: Proc. Amer. Math. Soc. 115 (1992), 899-905
MSC: Primary 11P21
MathSciNet review: 1089403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the distribution of lattice points on arcs of circles centered at the origin. We show that on such a circle of radius $ R$, an arc whose length is smaller than $ \sqrt 2 {R^{1/2 - 1(4[m/2] + 2)}}$ contains, at most, $ m$ lattice points. We use the same method to obtain sharp $ {L^4}$-estimates for uncompleted, Gaussian sums

References [Enhancements On Off] (What's this?)

  • [1] A. Zygmund, A Cantor-Lebesgue theorem for double trigonometric series, Studia Math. 64 (1972), 189-202. MR 0312149 (47:711)
  • [2] G. H. Hardy and E. M. Wright, Introduction to the theory of numbers, 4th ed., Clarendon Press, Oxford, 1960.
  • [3] W. B. Jurkat, The proof of the central limit theorem for theta sums, Duke Math. J. 48 (1981), 873-885. MR 782582 (86m:11059)
  • [4] Z. Zalcwasser, Sur les polynômes associes aux fonctions modulaires $ \theta $, Studia Math. 7 (1937), 16-35.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11P21

Retrieve articles in all journals with MSC: 11P21

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society